# SDR ASAA0944687

- Difficulty date: February 12, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C360751
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR HINGE CUTOUT BEARING PLATE FITTING HAS ELONGATED HOLE.  REMOVED EXISTING HINGE FITTING AND INSTALLED NEW LOWER L1 DOOR HINGE FITTING IAW B737 400 SRM 51 40 02.
